Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Normalized solutions for nonlinear Schrodinger systems on bounded domains

Abstract : We analyze L-2-normalized solutions of nonlinear Schrodinger systems of Gross-Pitaevskii type, on bounded domains, with homogeneous Dirichlet boundary conditions. We provide sufficient conditions for the existence of orbitally stable standing waves. Such waves correspond to global minimizers of the associated energy in the L-2-subcritical and critical cases, and to local ones in the L-2-supercritical case. Notably, our study also includes the Sobolev-critical case.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03623063
Contributeur : Louise Dessaivre Connectez-vous pour contacter le contributeur
Soumis le : mardi 29 mars 2022 - 14:27:24
Dernière modification le : mercredi 30 mars 2022 - 03:59:48

Lien texte intégral

Identifiants

Collections

Citation

Benedetta Noris, Hugo Tavares, Gianmaria Verzini. Normalized solutions for nonlinear Schrodinger systems on bounded domains. NONLINEARITY, 2019, 32 (3), pp.1044-1072. ⟨10.1088/1361-6544/aaf2e0⟩. ⟨hal-03623063⟩

Partager

Métriques

Consultations de la notice

1